# SDR DLM88030574

- Difficulty date: June 23, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 43,889 hours, 36,148 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3750001117B
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO LANDING ATTENDANTS REPORTED BURNING RUBBER ODOR IN FWD GALLEY/FC AREA.  ATTENDANTS TURNED EVERYTHING OFF AND GALLEY POWER WAS REMOVED.  JUST BEFORE LANDING SMOKE STARTED COMING FROM 1ST CLASS COFFEEMAKER, HALON FIRE EXTINGUISHER DISCHARGED.  REPLACED COFFEEMAKER AND TRAY INSP AREA FOR ODOR OR BURNED/DAMAGED WIRING, NONE FOUND.  CYL COFFEE POT, CHECK GOOD.  OK FOR SERVICE.
